# SDR UIEA2019052104264

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,981 hours, 17,002 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT DURING START. ( VISUALLY INSPECTED APU, FOUND APU OIL TO BE LOW. SERVICED APU OIL IAW AMM 12-13-04-613-001. NO FAULT LIGHTS, APU STARTS NORMAL.   )
